RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 4, Pages 609–618 (Mi tvp4316)  

This article is cited in 1 scientific paper (total in 1 paper)

On necessary and sufficient conditions for the strong law of large numbers

S. V. Nagaev

Novosibirsk

Abstract: Sufficient and necessary conditions for the strong law of large numbers are given in terms of the distributions of addends. This result is obtained as a consequence of the sufficient and necessary condition due to Yu. V. Prokhorov [2].

Full text: PDF file (988 kB)

English version:
Theory of Probability and its Applications, 1973, 17:4, 573–581

Bibliographic databases:

Received: 12.04.1971

Citation: S. V. Nagaev, “On necessary and sufficient conditions for the strong law of large numbers”, Teor. Veroyatnost. i Primenen., 17:4 (1972), 609–618; Theory Probab. Appl., 17:4 (1973), 573–581

Citation in format AMSBIB
\Bibitem{Nag72}
\by S.~V.~Nagaev
\paper On necessary and sufficient conditions for the strong law of large numbers
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 4
\pages 609--618
\mathnet{http://mi.mathnet.ru/tvp4316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312548}
\zmath{https://zbmath.org/?q=an:0276.60035}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 4
\pages 573--581
\crossref{https://doi.org/10.1137/1117072}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4316
  • http://mi.mathnet.ru/eng/tvp/v17/i4/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chobanyan S., Levental S., Mandrekar V., “Prokhorov blocks and strong law of large numbers under rearrangements”, J Theoret Probab, 17:3 (2004), 647–672  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:115
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020